BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Group by: Item Type | Date | Journal or Publication Title | No Grouping
    Number of items: 3.

    Archiv der Mathematik

    Huczynska, S. and Paterson, Maura B. (2019) Characterising bimodal collections of sets in finite groups. Archiv der Mathematik , ISSN 0003-889X. (In Press)

    Discrete Mathematics

    Huczynska, S. and Paterson, Maura B. (2018) Weighted external difference families and R-optimal AMD codes. Discrete Mathematics 342 (3), 855 - 867. ISSN 0012-365X.

    Huczynska, S. and Paterson, Maura B. (2017) Existence and non-existence results for strong external difference families. Discrete Mathematics 341 (1), pp. 87-95. ISSN 0012-365X.

    This list was generated on Fri Apr 23 06:06:14 2021 BST.